Aa
A
A
A
Close
Fibromyalgia Community
3.74k Members
318073 tn?1197568924

cymbalta

Well i went to see my new dr. and he gave me cymbalta he wants to get me up too 80 mg a day within 4 weeks. I took my first pill tonight with no side effects except its 11:30 and im so awake but i thought it was sup to make you tired lol has anyone else took cymbalta
1 Responses
Avatar universal
Hi Christina!  I, too, just started Cymbalta 2 weeks ago.  I was originally prescribed 80 mg once daily.  It made me nauseated the first day or so.  Then I had continuous sweats.  Particularly on my head/face.  This annoyed me so badly, I called and told the Dr. I could NOT stand the constant sweating.  And... also had chills with the sweats.  However, I did feel better on it as far as the fibromyalgia symptoms.  He said 80 was probably too much.  So, then I started out slowly at 20 mg per day.  No problems whatsoever.  So, yesterday, saw my doc and he upped the Cymbalta to 20 mg twice daily.  So we'll see how that goes.  He also added Lyrica 50 mg. twice daily.  I am a little hesitant with the Lyrica as I have heard it causes weight gain and that is something I really want to avoid if at all possible!!!!  I also have Ankylosing Spondylitis and hashimoto's thyroiditis,  and on Synthroid.  I hope this helps you some.  I posted a couple days ago about Cymbalta but got no responses, so good luck!  ~Amy
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Smoking substitute may not provide such a healthy swap, after all.
How to lower your heart attack risk.
Trying to lose weight? Grab a snack that works with your diet, not against it. Check out these delicious, slimming foods.
Trying to lose weight? Grab a snack that works with your diet, not against it. Check out these delicious, slimming foods.
How eating more salt may actually save your life.
A deeper look into the relationship between salt and hypertension.